# SDR DALA2024120511473

- Difficulty date: December 7, 2023
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N121DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50040
- Aircraft time: 14,377 hours, 6,525 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fr13-14
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 614059-14 ISSUED FOR BIRD STRIKE REPAIR TO FWD RH FUSELAGE S KIN FR13-14. DAMAGE TOLERANCE EVALUATION IS REQUIRED. ERA 614059-14 ISSUED AND IS LIMITED TO 12MONTHS AFTER SECTION I. SECTION I ACCOMPLISHED IN MSP 07DEC23. OPERATION BEYOND 12 MONTHS REQUIRES ADDITIONAL ENGINEERING AUTHORIZATIONS (ERA REVISION) FOR CONTINUED SERVICE. NO EXTENSIONS ALLOWED. ASSOCIATED ER/A 00-614059 ADDED FOR AC 8121. PER ER/A 614059-14AD REV B, DTE STAGE 2 ACCOMPLISHED. (LP# 0099661)
